Homomorphic correspondences of relational systems
Krutský, František
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983), p. 37-46 / Harvested from Czech Digital Mathematics Library
Published online : 1983-01-01
Classification:  08A02,  08A35,  20M35,  68Q45,  68S05
@article{120134,
     author = {Franti\v sek Krutsk\'y},
     title = {Homomorphic correspondences of relational systems},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {22},
     year = {1983},
     pages = {37-46},
     zbl = {0589.20050},
     mrnumber = {744698},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120134}
}
Krutský, František. Homomorphic correspondences of relational systems. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983) pp. 37-46. http://gdmltest.u-ga.fr/item/120134/

Novotný M. Ob algebraizacii teoretiko-množestvennoj modeli jazyka, Problemy kibernetiki, vyp. 15, str. 235-245, Moskva 1965. (1965) | MR 0218155

Malcev A. I. Algebraičeskije systemy, Moskva 1979, izd. Nauka. (1979)